# SDR AMTA200600403

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 2091
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK OVER TEMP.  REMOVED AND REPLACED LT PACK ACM IAW MM 21-51-04.  NO LEAKS NOTED, OK FOR SERVICE.  (K)
